# SDR FDEA202001210184

- Difficulty date: January 21, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 86,102 hours, 19,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 000
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT EXISTING OUTER REPAIR ANGLE CHAFFED AT LEFT   HAND STATION 535 , LONGERON 19 LEFT .  CABIN - MAIN DECK CARGO COMPARTMENT AT LEFT HAND FRAME STATION 535 LONGERON 19   LEFT CHAFFED MARK AT EXISTING OUTER REPAIR ANGLE FOUND TO EXCEED LIMIT AS PER SRM   53-00-00-2R FIGURE 205 ALLOWABLE DAMAGE . EXISTING OUTER CHAFFED REPAIR ANGLE   REMOVED AS PER SRM 51-33-01-0G AND REPAIRED AS PER SRM 53-20-07-2R FIGURE 202   REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
